Quadratic systems with a unique finite rest point / Quadratic systems with a unique finite rest point

Translated title of the contribution: Quadratic systems with a unique finite rest point

Research output: Contribution to journalArticleResearch

Translated title of the contributionQuadratic systems with a unique finite rest point
Original languageMultiple languages
Pages (from-to)199-259
JournalPublicacions Matemàtiques
Volume32
Issue number2
DOIs
Publication statusPublished - 1 Jan 1988

Cite this